# SDR UPS03840659

- Difficulty date: May 8, 2003
- Submitted: May 12, 2003
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP INBD WEB CRACKED.   REMOVED ONE AREA OF CRACKED SKIN. D. RIEKE. 75838 5-8-03. REMOVED WEB. FABRICATED NEW WEB FROM 2024-T3 .040" PER SAMPLE. STARTED DRILLING NEW WEB. J. DUNLAP 26402 05-09-03. INSTALLED NEW WEB AND STIFFNERS IAW EO DC-8 5750-18733.
